Vol. 51, Issue 1, pp. 51-58

Vol. 51 Issue 1 pp. 51-58

Transmission stability of chirped dark vector quasi-solitons in birefringent fiber system with nonlinear gain

Yan Xiao, Jing Zhang, Qi He

Keywords

chirped dark vector quasi-soliton, coupled Ginzburg–Landau equation, birefringent fiber

Abstract

In this article, we consider the coupled Ginzburg–Landau equation with variable coefficients including the nonlinear gain and obtain the exact solutions of chirped dark vector quasi-solitons via the ansatz method. Next, the propagation of chirped dark vector quasi-solitons is discussed to verify whether they can be transmitted stably in the birefringent optical fiber system. The numerical simulation shows that this can be achieved. We deeply add the small perturbation to the transmission of dark vector quasi-solitons to make the results above more general. The results further prove the correctness of our solutions.

Vol. 51
Issue 1
Article No: 04
pp. 51-58

0.47 MB
OPTICA APPLICATA - a quarterly of the Wrocław University of Science and Technology, Faculty of Fundamental Problems of Technology